# SDR GTIA9800109

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Row 8-13
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - OVERHEAD EMERGENCY LIGHTS ROWS 8 TO 13 AND 16 TO 21 INOPERATIVE WHEN SWITCH IN COCKPIT IS PLACED TO 'ON'.  EMERGENCY LIGHTS ARM AND CHARGE AND EMERGENCY LIGHTS CHARGING C/B'S PULLED.  FOUND SWITCH ON OVERHEAD TO BE FAULTY.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH AND OPERATIONAL CHECKS GOOD.  ALL IAW MM 33-53-0.  (M)
